HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Heart Disorders (http://www.healthboards.com/boards/heart-disorders/)
-   -   atrial fibrillation-question (http://www.healthboards.com/boards/heart-disorders/285623-atrial-fibrillation-question.html)

tcoult 05-18-2005 09:36 PM

atrial fibrillation-question
 
I'm asking for a relative who was recently diagnosed with a-fib and has to take coumadin. He was also taking amitriptyline or elavil, and his doctor oked him to keep taking this.

I was told a few years ago that amitriptyline interferes with the electrical firing of the heart and can actually cause arrhythmias. I don't think it's ok for him to continue to take this and it could even be causing the a-fib.

Does anyone know about this? Please help. Any info would be appreciated.

tcoult 05-20-2005 08:35 PM

Re: atrial fibrillation-question
 
Thanks for the info!! I really appreciate the feedback.


All times are GMT -7. The time now is 09:46 PM.